# SDR R61A2022081200510

- Difficulty date: August 7, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 35,269 hours, 26,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2184
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 10,571 hours, 7,784 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DEPLOYED PARTIALLY. GIRT BAR STUCK IN. CATCHES UPON OPENING DOOR. R&R EMERGENCY EVACUATION SLIDE ASSEMBLY.
